# SDR ABXA2011081879

- Difficulty date: August 8, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,758 hours, 37,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAIL SAFE STRAP T-FITTING IS CORRODED.  REMOVED AND REPLACE T-FITTING IAW REA B653-59375 MR.
